# SDR SWAA2022022175336

- Difficulty date: July 13, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 68,222 hours, 39,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERNAL DOUBLER BELOW STR 28 L/H BS 362-380 / REMOVED CORROSION IN MULTIPLE AREAS ON INTERNAL DOUBLER BELOW STR 28 L/H AT BS 362 - 380 PER SRM 53-00-01-1A-5 AND EA 1-753-33016 REV. IR. LARGEST BLENDOUT MEASURES 1' X 14'; MAX DEPTH .005'. FOUND TO BE IN LIMITS PER EA 1-753-33016 REV IR.
